# SDR HEEA0016100

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 350A31201621
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING CRACKED AT MOUNT HOLE.
